# SDR ASAA2018110826818

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 44,754 hours, 13,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R2 DOOR EXT EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMP R2 DOOR EXIT EMERGENCY LIGHT PER AMM 33-51-04.
